# SDR CALA2025052704983

- Difficulty date: May 25, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 79,658 hours, 27,654 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS FOUND ON AFT CARGO DOOR  EXTERNAL REPAIR DOUBLER DURING D CHECK AT AAR-MIA.WORK REPAIR ACCOMPLISHED PER AAR NON-ROUTINE 99878446 AND ECRA 5231-01134 REV A PART 1 STEPS 1 THRU 6. INSPECTION DIP INITIATED FOR ON OR BEFORE THE ACCUMULATION OF 50,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION OF THE EXTERNAL REPAIR DOUBLER INSTALLED ON THE AFT CARGO DOOR OUTER SKIN ON AIRCRAFT N24736 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5231-01134. DIP REQUIREMENTS EVALUATED TOMC APPROVED FOR ON OR BEFORE THE ACCUMULATION OF 50,000 TOTAL AIRCRAFT FLIGHT CYCLES,
